# SDR DALA2017071805533

- Difficulty date: July 17, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 74,405 hours, 57,146 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF, PASSENGERS AND AFT FLIGHT ATTENDANTS REPORTED AN ODOR OF HYDRAULIC FLUID AND A LIGHT A HAZE IN CABIN.  THE ODOR AND HAZE DISIPATED QUICKLY.  NO ABNORMAL HYD INDICATIONS IN FLIGHT DECK.  PERFORMED WORKCARD 2120-2367. AFTER INSPECTION OF APU,  APU INLET, WHEEL WELLS, FOUND A HYD LINE ASSOCIATED WITH PTU WITH SLIGHT LEAK.  PERFORMED TASK 6 OF FLOW CHART STEP 6,11,13.  REPAIRED THE LEAK, COMPLIED WITH WORKCARD 4950-2215, ALT DUCT BURN. NO SMOKE OR ODOR.  CLEANED BELLY,  APU INLET.  NO FURTHER LEAKS NOTED.  R & R AIR COND COALESCER BAGS IAW AMM 21-20-02. OPS NORMAL.  ACFT OK FOR SERVICE.
